Dynamical Hierarchies

Lenaerts, Tom and Chu, Dominique and Watson, R. (2005) Dynamical Hierarchies. Artificial Life, 11 (4). pp. 403-405. ISSN 1064-5462. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Applied and Interdisciplinary Informatics Group
Depositing User: Dominique Chu
Date Deposited: 24 Nov 2008 18:03
Last Modified: 11 Jul 2014 14:19
Resource URI: http://kar.kent.ac.uk/id/eprint/14368 (The current URI for this page, for reference purposes)
  • Depositors only (login required):